Skip to Main content Skip to Navigation

inria-00628108v1  Journal articles
Simone CacaceEmiliano CristianiMaurizio FalconeAthena Picarelli. A Patchy Dynamic Programming Scheme for a Class of Hamilton-Jacobi-Bellman Equations
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2012, 34 (5), pp.A2625-A2649. ⟨10.1137/110841576⟩
hal-01089877v1  Conference papers
Maurizio FalconeDante KaliseAxel Kröner. A semi-Lagrangian scheme for Lp-penalized minimum time problems
21st International Symposium on Mathematical Theory of Networks and Systems, Jul 2014, Groningen, Netherlands
hal-00989495v1  Journal articles
Olivier BokanowskiMaurizio FalconeRoberto FerrettiLars GrüneDante Kalise et al.  Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩
hal-01067426v1  Journal articles
Adriano FestaMaurizio Falcone. An approximation scheme for an Eikonal Equation with discontinuous coefficient
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2014, 52 (1), pp.236-257. ⟨10.1137/120901829⟩